| Catalog Number |
MB3554 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that a mobi-c implant disassembled when inadvertently pulled out while attempting to remove sleeve.Attempts to reassemble the implant were unsuccessful and another implant was used.There was no patient impact.However, there was a five-to-ten minute delay due to attempts to reassemble and replace implant.
Event or Problem Description
It was reported that a mobi-c implant disassembled when inadvertently pulled out while attempting to remove sleeve.Attempts to reassemble the implant were unsuccessful and another implant was used.There was no patient impact; however, there was a five-to-ten minute delay due to attempts to reassemble and replace implant.
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned and no photos were provided, so an evaluation is unable to be performed.Root cause: this event could be attributed to accidental disassembly of the implant while removing the sleeve, as reported.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.